Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The introduction of ideal elements and a new definition of projective $ n$-space


Author: Frederick William Owens
Journal: Trans. Amer. Math. Soc. 11 (1910), 141-171
MSC: Primary 51A05; Secondary 51A30
DOI: https://doi.org/10.1090/S0002-9947-1910-1500858-6
MathSciNet review: 1500858
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51A05, 51A30

Retrieve articles in all journals with MSC: 51A05, 51A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1910-1500858-6
Article copyright: © Copyright 1910 American Mathematical Society